# SDR SWAA2022012055868

- Difficulty date: December 12, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING INTERNAL SKIN NUTPLATE AT ADF NO. 1 ANTENNA AT UPPER FUSELAGE (1 EA) ; 2021-558198 / [01] TOOL USED: EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138503 DUE DATE 05-MAR-22.; [02] TOOL USED: EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210138503 DUE DATE 05-MAR-22.; [03] PERFORMED REPAIR ON INTERNAL SKIN AT ADF NO. 1 ANTENNA I.A.W B737-700 SRM 53-40-01-2R-1 REPAIR 1. SEE INDIVIDUAL SING-OFF BELOW; [04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
